| Model Number |
MA50BM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported during an intraocular lens implant procedure, the lens found out to be defective and making it unusable.Additional information has been requested.